On the determination of strict t-norms on some diagonal segments.
Aequationes mathematicae, Tome 45 (1993) no. 2-3, pp. 239-245
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1993__45_2-3_137525,
author = {J.P. B\'ezivin and M.S. Tom\'as},
title = {On the determination of strict t-norms on some diagonal segments.},
journal = {Aequationes mathematicae},
pages = {239--245},
year = {1993},
volume = {45},
number = {2-3},
zbl = {0776.39001},
url = {http://geodesic.mathdoc.fr/item/AM2_1993__45_2-3_137525/}
}
J.P. Bézivin; M.S. Tomás. On the determination of strict t-norms on some diagonal segments.. Aequationes mathematicae, Tome 45 (1993) no. 2-3, pp. 239-245. http://geodesic.mathdoc.fr/item/AM2_1993__45_2-3_137525/